# SDR USAASB00027

- Difficulty date: January 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N396US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23318
- System (JASC): 3830 · Waste Disposal System
- Part: Valve
- Part number: 16007045
- Condition: Failed
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: C, X
- Precautionary procedure: A

## Discrepancy

EN ROUTE, EXPERIENCED UNCOMMANDED NR 2 ENG SHUTDOWN.  CAPT DECLARED AN EMERGENCY, DIVERTED TO PHL.  TOTAL SINGLE ENG TIME WAS 20 MIN.  AT GATE, STREAKS OF BLUE ICE WERE NOTICED DOWN THE SIDE OF A/C AND FWD LAV DOOR WAS BULGING WITH BLUE ICE.  MX DETERMINED THE FLAME-OUT OF THE NR 2 ENGINE TO BE CAUSED BY BLUE ICE INGESTION FROM A LEAKING FWD LAV FILL LINE CHECK VLV.  REMOVED AND REPLACED FILL LINE CHECK VLV, PRESSURE LEAK CHK GOOD.  CLEANED FWD LAV DUMP DRAIN SEAL.  BOROSCOPE INSPECTED NR 2 ENG PER MM 71-00-47, PAGES 106-107.  MINOR UNBLENDED FOD TO L/E OF 8TH AND 9TH STAGE BLADES NOTED.  PERF MAX POWER ASSURANCE ENG RUN TEST, ENG RUN GOOD.  ENG OK FOR CONTINUED SERVICE.  (M)
